# SDR AALA202011049006

- Difficulty date: November 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 33,960 hours, 13,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DURING FCF, FWD ENTRY DOOR LIGHT ON TOUCHDOWN AND AIR NOISE SHORTLY THEREAFTER.  ADJUSTED FWD ENTRY DOOR FOR SOFT UNLATCH, IAW AMM 52-11-00-700-804 AND LEAK TESTED IAW AMM 05-51-91.  OPERATIONS CHECK GOOD.
